# SDR CA960202025

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Condition: Faulty
- Location: #1 Engine
- Part time: 4,139 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN)IN CLIMB #1 ENGINE PARAMETERS DECREASED AND PILOT SHUT THE ENGINE DOWN. THE #1 ENGINE MAIN FUEL CONTROL UNIT (MFCU) WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
